Journal of Symbolic Logic

Errata

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 4 (1991).

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743844

Zentralblatt MATH identifier
0705.65019

JSTOR
links.jstor.org

Citation

Errata. J. Symbolic Logic 56 (1991), no. 4, . https://projecteuclid.org/euclid.jsl/1183743844


Export citation